American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Michael Eisermann. Yang--Baxter deformations and rack cohomology. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] E. Mukhin and C. A. S. Young. Affinization of category $\mathcal{O}$ for quantum groups. Trans. Amer. Math. Soc. 366 (2014) 4815-4847.
Abstract, references, and article information
View Article: PDF

[3] Hongjia Chen, Nicolas Guay and Xiaoguang Ma. Twisted Yangians, twisted quantum loop algebras and affine Hecke algebras of type $BC$. Trans. Amer. Math. Soc. 366 (2014) 2517-2574.
Abstract, references, and article information
View Article: PDF

[4] Dimitar Grantcharov, Ji Hye Jung, Seok-Jin Kang, Masaki Kashiwara and Myungho Kim. Crystal bases for the quantum queer superalgebra and semistandard decomposition tableaux. Trans. Amer. Math. Soc. 366 (2014) 457-489.
Abstract, references, and article information
View Article: PDF

[5] Kai Meng Tan and Wei Hao Teo. Sign sequences and decomposition numbers. Trans. Amer. Math. Soc. 365 (2013) 6385-6401.
Abstract, references, and article information
View Article: PDF

[6] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information
View Article: PDF

[7] Cédric Lecouvey. Crystal bases and combinatorics of infinite rank quantum groups. Trans. Amer. Math. Soc. 361 (2009) 297-329. MR 2439408.
Abstract, references, and article information
View Article: PDF

[8] Dong-Uy Shin. Polyhedral realization of the highest weight crystals for generalized Kac-Moody algebras. Trans. Amer. Math. Soc. 360 (2008) 6371-6387. MR 2434291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Shun-Jen Cheng, Weiqiang Wang and R. B. Zhang. Super duality and Kazhdan-Lusztig polynomials. Trans. Amer. Math. Soc. 360 (2008) 5883-5924. MR 2425696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] V. K. Kharchenko. PBW-bases of coideal subalgebras and a freeness theorem. Trans. Amer. Math. Soc. 360 (2008) 5121-5143. MR 2415067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Arkady Berenstein and Sebastian Zwicknagl. Braided symmetric and exterior algebras. Trans. Amer. Math. Soc. 360 (2008) 3429-3472. MR 2386232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Joseph Chuang, Hyohe Miyachi and Kai Meng Tan. Kleshchev's decomposition numbers and branching coefficients in the Fock space. Trans. Amer. Math. Soc. 360 (2008) 1179-1191. MR 2357693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] William Chin and Leonid Krop. Spectra of quantized hyperalgebras. Trans. Amer. Math. Soc. 358 (2006) 4553-4567. MR 2231388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Hyeonmi Lee. Crystals of type $D_n^{(1)}$ and Young walls. Trans. Amer. Math. Soc. 358 (2006) 1847-1867. MR 2187319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Christof Geiß and Jan Schröer. Extension-orthogonal components of preprojective varieties. Trans. Amer. Math. Soc. 357 (2005) 1953-1962. MR 2115084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] John R. Stembridge. A local characterization of simply-laced crystals. Trans. Amer. Math. Soc. 355 (2003) 4807-4823. MR 1997585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert Marsh, Markus Reineke and Andrei Zelevinsky. Generalized associahedra via quiver representations. Trans. Amer. Math. Soc. 355 (2003) 4171-4186. MR 1990581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jie Du and Brian Parshall. Monomial bases for $q$-Schur algebras. Trans. Amer. Math. Soc. 355 (2003) 1593-1620. MR 1946407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Akira Masuoka. Extensions of Hopf Algebras and Lie Bialgebras. Trans. Amer. Math. Soc. 352 (2000) 3837-3879. MR 1624190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Georgia Benkart and José M. Pérez-Izquierdo. A quantum octonion algebra. Trans. Amer. Math. Soc. 352 (2000) 935-968. MR 1637137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Keqin Liu. The trace space and Kauffman's knot invariants . Trans. Amer. Math. Soc. 351 (1999) 3823-3842. MR 1467472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Naihuan Jing and Kailash C. Misra. Vertex operators for twisted quantum affine algebras. Trans. Amer. Math. Soc. 351 (1999) 1663-1690. MR 1458306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Georgia Benkart, Seok-Jin Kang and Duncan Melville. Quantized enveloping algebras for Borcherds superalgebras. Trans. Amer. Math. Soc. 350 (1998) 3297-3319. MR 1451594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Mathijs S. Dijkhuizen and Masatoshi Noumi. A family of quantum projective spaces and related $q$-hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 350 (1998) 3269-3296. MR 1432197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] D. Fischman, S. Montgomery and H.-J. Schneider. Frobenius extensions of subalgebras of Hopf algebras. Trans. Amer. Math. Soc. 349 (1997) 4857-4895. MR 1401518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Welleda Baldoni and Pierluigi Möseneder Frajria. The quantum analog of a symmetric pair: a construction in type $(C_n,A_1\times C_{n-1})$. Trans. Amer. Math. Soc. 349 (1997) 3235-3276. MR 1390033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Murray Gerstenhaber and Mary E. Schaps. Hecke algebras, $U_qsl_n$, and the Donald-Flanigan conjecture for $S_n$. Trans. Amer. Math. Soc. 349 (1997) 3353-3371. MR 1390035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2